# SDR 2A6R2014042297801

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: General aviation
- Aircraft: N811LV
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 7527
- Aircraft time: 8,256 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Roll Pin
- Condition: Missing
- Location: Hydraulic Sys
- Component: Tandem Hydrauli
- Component part number: 11745020V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANDEM HYDRAULIC PN 117-45020V002, SN 05-0198, TT 9205 4 FAILED AMC BK117 AAIP A-1641 TEST.  THE LATERAL 1 SERVO VLV PN 105-46682 WAS FOUND MISSING ROLL PIN & SPRING.
